# SDR RAIA2019083028001

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 43,773 hours, 27,190 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Unsecure
- Location: Rt Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

R/H WING FUEL CAP UNSECURED IN FLIGHT.   SECURED FEUL CAP AND INSPECTED FOR DAMAGE. NONE FOUND.
